# SDR DALA2022072605142

- Difficulty date: July 25, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 106,594 hours, 15,721 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 0195 -ATB- DUE TO "L HYD PRIM PUMP" EICAS MESSAGE WITH QTY INDICATION AT 86 PERCENT. CORRECTIVE ACTION: C/W OVERWEIGHT LANDING INSP. REPLACED LT ENG DRIVEN HYDRAULIC PUMP AND CASE DRAIN FILTER. S26 EDP PRESSURE SW REPLACED ON ETS FOLLOW UP LOG. (9011422)
